# SDR SWAA2024123181726

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 8,894 hours, 4,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF HOLDER WHEN DOOR OPENED<[01] REPACKED AND RESECURED DOOR SLIDE REF MT 825-240-01-01 AND AMM 25-66-01.
